About this Journal Submit a Manuscript Table of Contents
Computational and Mathematical Methods in Medicine
Volume 2012 (2012), Article ID 784512, 17 pages
http://dx.doi.org/10.1155/2012/784512
Research Article

Immune Response to a Variable Pathogen: A Stochastic Model with Two Interlocked Darwinian Entities

Biomedical Optics Research Laboratory, Clinic of Neonatology, University Hospital Zürich, Frauenklinikstrasse 10, CH-8091 Zürich, Switzerland

Received 4 January 2012; Revised 13 April 2012; Accepted 28 June 2012

Academic Editor: Zvia Agur

Copyright © 2012 Christoph Kuhn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christoph Kuhn, “Immune Response to a Variable Pathogen: A Stochastic Model with Two Interlocked Darwinian Entities,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 784512, 17 pages, 2012. doi:10.1155/2012/784512